MathSciNet Relay Station
MathSciNet bibliographic data
MR2784362 15A60
Dai, Xiongping Extremal and Barabanov semi-norms of a semigroup generated by a bounded family of matrices. J. Math. Anal. Appl. 379 (2011), no. 2, 827–833.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement